Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 29, NWS Des Moines, IA

August 9, 2015Webster County, Iowa

NWS Des Moines, IA issued this flash flood warning at Aug 9, 2015, 4:50 AM CDT for Webster County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 4:50 AM CDT (09:50 UTC)
Expired
Aug 9, 2015, 10:45 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

County Webster County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
277 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WGUS53 KDMX 090950
FFWDMX
IAC187-091545-
/O.NEW.KDMX.FF.W.0029.150809T0950Z-150809T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
450 AM CDT SUN AUG 9 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WEBSTER COUNTY IN CENTRAL IOWA...

* UNTIL 1045 AM CDT

* AT 445 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. THREE INCHES OF RAIN HAVE ALREADY FALLEN...WITH UP TO 
  SEVEN INCHES OF RAIN NEAR OTHO. ADDITIONAL RAINFALL WILL OCCUR 
  ACROSS THE AREA. FLASH FLOODING DUE TO RUN OFF FROM ADDITIONAL 
  RAINFALL WILL BE LIKELY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT DODGE...COALVILLE...OTHO...LEHIGH...DUNCOMBE...MOORLAND...
  BRUSHY CREEK ST RECREATION AREA...LIZARD CREEK STATE RECREATION
  AREA...DOLLIVER MEMORIAL STATE PARK AND WOODMAN HOLLOW STATE PARK.

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4249 9432 4246 9393 4230 9393 4240 9429

$$

AWB
2 follow-up statements
307 
WGUS73 KDMX 091341
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
841 AM CDT SUN AUG 9 2015

IAC187-091545-
/O.CON.KDMX.FF.W.0029.000000T0000Z-150809T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER IA-
841 AM CDT SUN AUG 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
EAST CENTRAL WEBSTER COUNTY...

AT 840 AM CDT...THE PUBLIC REPORTED THAT SIX INCHES OR MORE OF RAIN 
FELL OVERNIGHT IN A NARROW SWATH JUST SOUTH OF FORT DODGE. FLASH 
FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT DODGE...COALVILLE...OTHO...LEHIGH...DUNCOMBE...MOORLAND...BRUSHY
CREEK ST RECREATION AREA...LIZARD CREEK STATE RECREATION AREA...
DOLLIVER MEMORIAL STATE PARK AND WOODMAN HOLLOW STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4249 9432 4246 9393 4230 9393 4240 9429

$$

LEE
841 
WGUS73 KDMX 091549
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1049 AM CDT SUN AUG 9 2015

IAC187-091559-
/O.EXP.KDMX.FF.W.0029.000000T0000Z-150809T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER IA-
1049 AM CDT SUN AUG 9 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL WEBSTER COUNTY HAS
EXPIRED...

HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4249 9432 4246 9393 4230 9393 4240 9429

$$

LEE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 4:30 AM CDT, 20 minutes earlier.

Area forecast discussion, Aug 9, 4:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
430 AM CDT SUN AUG 9 2015

.SHORT TERM /TODAY/...
ISSUED AT 420 AM CDT SUN AUG 9 2015

EXPECT ONGOING PRECIPITATION ACROSS CWA ASSOCIATED WITH FORCING ON
NOSE OF LLJ TO PERSIST THROUGH THE MORNING HOURS. HEAVY RAINFALL
WILL REMAIN POSSIBLE WITH STORMS...AND MAY SEE TRAINING...ESPECIALLY
IN THE SOUTH AND WILL THEREFORE KEEP FLASH FLOOD WATCH AS IS FOR
NOW...THOUGH NORTHERN PORTIONS WILL BE LESS AT RISK FOR FLASH
FLOODING. IN ADDITION...CANNOT RULE OUT ISOLATED SEVERE POTENTIAL FOR
DAMAGING WINDS IN THE FAR SOUTHWEST THROUGH SUNRISE.

EXPECT SYSTEM TO HAVE GENERALLY PUSHES OUT OF CWA BY 18Z...THROUGH
COULD STILL SEE LINGERING PRECIPITATION IN THE FAR SOUTHEAST. CONCERN
WILL THEN SHIFT TO WAVE DROPPING INTO NORTHWESTERN IOWA LATE IN
PERIOD. MODELS ARE GENERALLY IN AGREEMENT WITH SLOWER SOLUTION...AND
HAVE TRENDED SLOWER...WITH ONLY SLIGHT POPS IN THE NORTHWEST AT THE
END OF THE PERIOD. HAVE BUMPED TEMPERATURES UP A FEW DEGREES GIVEN
THE AMOUNT OF WARMING YESTERDAY...HOWEVER CLOUD COVER COULD HELP
LIMIT TEMPS AND MAY BE TOO WARM.

.LONG TERM /TONIGHT THROUGH SATURDAY/...
ISSUED AT 420 AM CDT SUN AUG 9 2015

CENTRAL IOWA SHOULD BE DRY TO START THE PERIOD HOWEVER THE NEXT
SYSTEM WILL ALREADY BE ON NORTHWEST IOWA DOOR STEP THIS EVENING.
A STRONG PV ANOMALY CURRENTLY OVER CENTRAL WYOMING...WILL MOVE
ACROSS THE STATE OVERNIGHT FOLLOWED BY ADDITIONAL SHORT WAVE
FRAGMENTS THROUGH MONDAY. THIS WILL BRING THE NEXT THREAT FOR
STORMS. THE PRIMARY ACTIVITY WILL BE OVER NORTHERN IOWA WITH
CHANCES DIMINISHING FURTHER TO THE SOUTH. SOME SEVERE WEATHER
POTENTIAL DOES EXIST MAINLY OVER THE NORTHWEST SUNDAY NIGHT. THE
UPPER RIDGE WILL INTENSIFY WILL REORGANIZE OVER THE WESTERN PLAINS
AS THE UPPER LEVEL ENERGY DIVES SOUTHEAST.

DRIER AIR WILL ARRIVE FROM NORTHWEST TO SOUTHEAST DURING THE DAY
MONDAY INTO MONDAY NIGHT AS HIGH PRESSURE SLIDES SOUTHEAST ALONG
THE EASTERN PERIPHERY OF THE HIGH PRESSURE SYSTEM. THIS SYSTEM
WILL KEEP THE AREA MAINLY DRY TUESDAY THROUGH THURSDAY FOLLOWED BY
LOW CHANCES FOR PRECIPITATION TO END THE PERIOD. THE PRIMARY
CHALLENGES FOR THE END OF THE PERIOD WILL BE THE EVOLUTION OF THE
PACIFIC NORTHWEST UPPER LOW TRACKING EAST AND SQUASHING THE UPPER
RIDGE. THE ECMWF REMAINS ABOUT 24 HOURS FASTER WITH THIS
PROGRESSION. TEMPERATURES THROUGH THE PERIOD WILL BE SEASON TO
SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...09/06Z
ISSUED AT 1241 AM CDT SUN AUG 9 2015

DSM/OTM WILL SEE SOME HEAVY RAIN POTENTIAL THROUGH 12Z TODAY.
ANOTHER ROUND OF STORMS LOOKS TO MOVE IN B/T 08-10Z AND POSSIBLE
CAUSE BRIEF MVFR TO IFR VIS/CIGS. VFR AT MCW AND FOD FOR MUCH OF
THE TAF. ALO HAS THE POTENTIAL FOR SOME MVFR CIGS/VIS BUT CURRENT
RADAR TRENDS LOOK TO KEEP HEAVIEST CONVECTION TO ITS SOUTH. OTHER
CONCERN IS FOG DEVELOPMENT SUNDAY NIGHT AND HAVE MVFR VIS
MENTIONED FOR ALL TAF SITES TOWARDS THE END OF THE PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAIR-ADAMS-
APPANOOSE-CLARKE-DALLAS-DAVIS-DECATUR-JASPER-LUCAS-MADISON-
MAHASKA-MARION-MONROE-POLK-RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-
WAYNE.

&&

SHORT TERM...AWB
LONG TERM...DONAVON
AVIATION...PODRAZIK
HYDROLOGY...LEE
Hazardous weather outlook, Aug 8, 3:52 PM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
352 PM CDT SAT AUG 8 2015

IAZ033>038-044>050-057-058-062-070-091100-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-CRAWFORD-CARROLL-
GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-POWESHIEK-CASS-
352 PM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS MAY DEVELOP AS EARLY AS THIS AFTERNOON...BUT WILL BE
MORE LIKELY BY TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE
HAIL AND STRONG WINDS. PERIODS OF HEAVY RAINFALL TONIGHT MAY ALSO
LEAD TO LOCALIZED FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM LATE SUNDAY
INTO MONDAY. THERE WILL BE A MARGINAL RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME.

IAZ004>007-015>017-023>028-039-091100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-BLACK HAWK-
352 PM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THIS AFTERNOON
THROUGH TONIGHT. THE PROBABILITY OF SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM LATE SUNDAY
INTO MONDAY. THERE WILL BE A MARGINAL RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME.

IAZ059>061-071>075-081>086-092>097-091100-
DALLAS-POLK-JASPER-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-
UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
352 PM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON...BECOMING
MORE LIKELY BY THIS EVENING AND OVERNIGHT. SEVERE WEATHER WILL BE
POSSIBLE...ESPECIALLY THROUGH THE EVENING. LARGE HAIL AND DAMAGING
WINDS WOULD BE THE PRIMARY THREATS...BUT A TORNADO CANNOT BE RULED
OUT. ALSO...AS STORMS BECOME MORE WIDESPREAD OVERNIGHT HEAVY
RAINFALL WILL BECOME LIKELY WITH A POTENTIAL FOR FLASH FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL THUNDERSTORM CHANCES ARE FORECAST FROM LATE SUNDAY
INTO MONDAY. THERE WILL BE A MARGINAL RISK OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME.

LEE

In the hours before

Special weather statement, Aug 8, 11:19 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT SAT AUG 8 2015

IAZ059-071>073-090500-
MADISON IA-WARREN IA-DALLAS IA-ADAIR IA-
1119 PM CDT SAT AUG 8 2015

...STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS...

AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF GREENFIELD...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST DES MOINES...WAUKEE...WINTERSET...ADEL...EARLHAM...DE SOTO...VAN
METER...MARTENSDALE...CUMMING...PATTERSON...MACKSBURG...BEVINGTON...
BADGER CREEK STATE PARK AND WINTERSET-MADISON COUNTY AIRPORT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4136 9440 4168 9400 4139 9363 4116 9421
      4116 9422
TIME...MOT...LOC 0418Z 231DEG 32KT 4132 9424

AWB
Special weather statement, Aug 9, 12:18 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1218 AM CDT SUN AUG 9 2015

IAZ048-060-061-073-090615-
JASPER IA-WARREN IA-STORY IA-POLK IA-
1218 AM CDT SUN AUG 9 2015

...STRONG THUNDERSTORM CAPABLE OF SMALL HAIL AND GUSTY WINDS...

AT 1217 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GRIMES TO NEAR
CARLISLE...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DES MOINES...WEST DES MOINES...ANKENY...URBANDALE...JOHNSTON...
CLIVE...NEWTON...INDIANOLA...ALTOONA...NORWALK...PLEASANT HILL...
GRIMES...WINDSOR HEIGHTS...CARLISLE...BONDURANT...POLK CITY...
HUXLEY...SAYLORVILLE...MITCHELLVILLE AND COLFAX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL IOWA.

LAT...LON 4170 9292 4151 9323 4151 9333 4145 9333
      4134 9350 4159 9379 4160 9379 4161 9382
      4171 9381 4204 9339 4192 9323 4186 9323
      4186 9314
TIME...MOT...LOC 0517Z 231DEG 28KT 4165 9382 4148 9350

AWB
Local storm report, Aug 9, 12:19 AM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1219 AM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             CUMMING                 41.49N 93.76W
08/09/2015  E1.00 INCH       WARREN             IA   TRAINED SPOTTER

            BRIEF HAIL. MOST STONES WERE NICKEL SIZE BUT
            A FEW WERE SIZE OF A QUARTER. WINDS
            ESTIMATED TO 45 MPH.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Aug 9, 12:39 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1239 AM CDT SUN AUG 9 2015

IAZ070-081-090645-
CASS IA-ADAMS IA-
1239 AM CDT SUN AUG 9 2015

...THUNDERSTORM CAPABLE OF SMALL HAIL AND HEAVY RAIN...

AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF ELLIOTT...OR 15 MILES SOUTH OF ATLANTIC...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRISWOLD...LAKE ICARIA...MASSENA...CUMBERLAND...CARBON...GRISWOLD
PARK AND LAKE ICARIA STATE PARK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4128 9516 4133 9470 4116 9470 4116 9469
      4104 9469 4106 9493 4116 9493 4116 9516
TIME...MOT...LOC 0539Z 269DEG 19KT 4118 9509

AWB
Local storm report, Aug 9, 4:44 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
444 AM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       OTHO                    42.42N 94.15W
08/09/2015  M7.00 INCH       WEBSTER            IA   PUBLIC

&&

DONAVON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 10:13 PM CDTSpecial Weather StatementDMXAdams62 min
Aug 8, 11:19 PM CDTSpecial Weather StatementDMXMadison41 min
Aug 8, 11:33 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren42 min
Aug 9, 12:18 AM CDTSpecial Weather StatementDMXJasper, Polk57 min
Aug 9, 12:39 AM CDTSpecial Weather StatementDMXCass66 min
Aug 9, 4:24 AM CDTFlash Flood WarningDMXBoone, Story6 hr
Aug 9, 4:33 AM CDTFlash Flood WarningDMXRinggold, Taylor6 hr
Aug 9, 10:28 AM CDTAreal Flood WarningDMXBoone, Story24 hr
Aug 9, 6:27 PM CDTSevere Thunderstorm WarningDMXEmmet48 min
Aug 9, 6:48 PM CDTSpecial Weather StatementDMXPalo Alto42 min

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.